# SDR SWIA202301270010

- Difficulty date: January 10, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N134SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000458
- Aircraft time: 21,107 hours, 11,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frm 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON L/H SIDEWALL SEAT TRACK AT FR 23 AS MARKED.    REMOVED AND REPLACED SIDE WALL SEAT TRACK REF SRM 51-40-08. THIS ATION DOES NOT EFFECT THE AIRCRAFT WEIGHT ABD BALLANCE. REF CONTINUATION CARD FOR CORRECTIVE ATION DETAILS.
